# SDR AALA202201047816

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 63,014 hours, 28,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FRONT LEFT DOOR SLIDE WON'T ARM. **SUPPLEMENTAL REPORT FOR AALA202112307816: RE-SECURED GIRT BAR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44. **(CLOSED)
